| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Date/Time-Related Software Problem (2582); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the clock time of the insulin pump was behind.The customer¿s blood glucose level was unknown.Customer also reported crack on side of the insulin pump.Customer declined to report to medtronic 24 hour technical support department.The device will not be returned for analysis.